# SDR UIEA2016060200393

- Difficulty date: June 1, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 82,211 hours, 21,509 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Sensor
- Part number: 711043
- Part serial: 2216
- Condition: Delaminated
- Location: Fuel Level
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL LEVEL SENSOR IS DELAMINATING IN RT WING SURGE TANK.  R & R RT WING FUEL LEVEL SENSOR UNIT IAW MM 28-21-03-004-008 PGS 1 - 3 & MM 28-21-03-404-004 PGS 1 - 3.
